# SDR ASAA0956962

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,834 hours, 3,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 3526
- Condition: Failed
- Location: Ac Bay
- Part time: 11,834 hours, 3,760 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STANDBY TEMP CONTROL VALVE FAILED OPS CHECK.  REPLACED THE RT STBY TEMP CONTROL VALVE PER MM 21 31 11 400 801 STEPS F (1) THRU (7).  LEAK AND OPS CHECK DUE 65613.  ACCOMPLISHED INSTALLATION TEST OF RT STBY TEMP CONTROL VALVE PER MM 21 51 11 400 801.  OPS AND LEAK CHECKED OK.
